Title

Well-Posedness of Linear Ultraparabolic Equations on Bounded Domains

Document Type

Article

Publication Date

4-6-2017

Publication Title

Journal of Evolution Equations

Volume

18

Issue

1

First page number:

75

Last page number:

104

Abstract

We demonstrate the well-posedness of linear terminal boundary value problems on regular bounded domains for square integrable data; additional regularity and the Galerkin approximation of the solution are also considered.

Keywords

Ultraparabolic equations; Elliptic-parabolic equations; Galerkin methods

Language

English


Search your library

Share

COinS